Academic Appointments


  • Emeritus Faculty, Acad Council, Management Science and Engineering

All Publications


  • Generating approximate parametric roots of parametric polynomials ANNALS OF OPERATIONS RESEARCH Eaves, B. C., Rothblum, U. G. 2016; 241 (1-2): 515-573
  • An Exact Correspondence of Linear Problems and Randomizing Linear Algorithms MATHEMATICS OF OPERATIONS RESEARCH Eaves, B. C., Rothblum, U. G. 2014; 39 (3): 607-623
  • Maximum-Stopping-Value Policies in Finite Markov Population Decision Chains MATHEMATICS OF OPERATIONS RESEARCH Eaves, B. C., Veinott, A. F. 2014; 39 (3): 597-606
  • The mean, number-in-system vector range for multiclass queueing networks MATHEMATICS OF OPERATIONS RESEARCH Eaves, B. C., Glynn, P. W., Rothblum, U. G. 2004; 29 (1): 182-190
  • Underground planning at stillwater mining company INTERFACES Carlyle, W. M., Eaves, B. C. 2001; 31 (4): 50-60
  • Measuring conformability of probabilities STATISTICS & PROBABILITY LETTERS Bravata, D. M., Cottle, R. W., Eaves, B. C., Olkin, I. 2001; 52 (3): 321-327
  • General equilibrium models and homotopy methods JOURNAL OF ECONOMIC DYNAMICS & CONTROL Eaves, B. C., Schmedders, K. 1999; 23 (9-10): 1249-1279
  • Arithmetic continuation of regular roots of formal parametric polynomial systems COMPUTATIONAL OPTIMIZATION AND APPLICATIONS Eaves, B. C., Rothblum, U. G. 1999; 12 (1-3): 189-205
  • A cellation of the Grassmann manifold MATHEMATICAL PROGRAMMING Eaves, B. C., Schmedders, K. H. 1998; 83 (2): 253-262
  • Learning the practice of operations research INTERFACES Eaves, B. C. 1997; 27 (5): 104-115
  • Computing zeros of sections of vector bundles using homotopies and relocalization MATHEMATICS OF OPERATIONS RESEARCH Brown, D. J., Demarzo, P. M., Eaves, B. C. 1996; 21 (1): 26-43
  • Computing equilibria of GEI by relocalization on a Grassmann manifold JOURNAL OF MATHEMATICAL ECONOMICS Demarzo, P. M., Eaves, B. C. 1996; 26 (4): 479-497
  • Computing equilibria when asset markets are incomplete ECONOMETRICA Brown, D. J., Demarzo, P. M., Eaves, B. C. 1996; 64 (1): 1-27
  • Linear problems and linear algorithms JOURNAL OF SYMBOLIC COMPUTATION Eaves, B. C., Rothblum, U. G. 1995; 20 (2): 207-214
  • PERRON-FROBENIUS THEORY OVER REAL CLOSED FIELDS AND FRACTIONAL POWER-SERIES EXPANSIONS International Workshop on Nonnegative Matrices, Applications and Generalizations Eaves, B. C., Rothblum, U. G., Schneider, H. ELSEVIER SCIENCE INC. 1995: 123–150
  • FORMULATION OF LINEAR-PROBLEMS AND SOLUTION BY A UNIVERSAL MACHINE MATHEMATICAL PROGRAMMING Eaves, B. C., Rothblum, U. G. 1994; 65 (3): 263-309
  • PIVOTING TO NORMALIZE A BASIC MATRIX MATHEMATICAL PROGRAMMING Eaves, B. C. 1993; 62 (3): 553-556
  • A CLASS OF ONTO MULTIFUNCTIONS MATHEMATICAL PROGRAMMING Eaves, B. C., Rothblum, U. G. 1993; 61 (3): 327-343
  • DINES-FOURIER-MOTZKIN QUANTIFIER ELIMINATION AND AN APPLICATION OF CORRESPONDING TRANSFER PRINCIPLES OVER ORDERED FIELDS MATHEMATICAL PROGRAMMING Eaves, B. C., Rothblum, U. G. 1992; 53 (3): 307-321
  • LINEAR-PROGRAMMING WITH SPHERES AND HEMISPHERES OF OBJECTIVE VECTORS MATHEMATICAL PROGRAMMING Eaves, B. C., Hoffman, A. J., Hu, H. 1991; 51 (1): 1-16
  • DEFORMING SUBDIVISIONS MATHEMATICAL PROGRAMMING Eaves, B. C. 1990; 48 (3): 359-367
  • RELATIONSHIPS OF PROPERTIES OF PIECEWISE AFFINE MAPS OVER ORDERED FIELDS LINEAR ALGEBRA AND ITS APPLICATIONS Eaves, B. C., Rothblum, U. G. 1990; 132: 1-63
  • A THEORY ON EXTENDING ALGORITHMS FOR PARAMETRIC PROBLEMS MATHEMATICS OF OPERATIONS RESEARCH Eaves, B. C., Rothblum, U. G. 1989; 14 (3): 502-533
  • A CONTINUOUS-TIME AVERAGE-COST FLEXIBLE MANUFACTURING AND OPERATOR SCHEDULING MODEL SOLVED BY DECONVEXIFICATION OVER TIME LINEAR ALGEBRA AND ITS APPLICATIONS Eaves, B. C., Rothblum, U. G. 1989; 114: 417-428
  • INVARIANT POLYNOMIAL CURVES OF PIECEWISE LINEAR-MAPS SIAM JOURNAL ON CONTROL AND OPTIMIZATION Eaves, B. C., Rothblum, U. G. 1988; 26 (2): 401-416
  • A DISCRETE-TIME AVERAGE COST FLEXIBLE MANUFACTURING AND OPERATOR SCHEDULING MODEL SOLVED BY DECONVEXIFICATION OVER TIME OPERATIONS RESEARCH Eaves, B. C., Rothblum, U. G. 1988; 36 (2): 242-257
  • A VARIABLE-RATE REFINING TRIANGULATION MATHEMATICAL PROGRAMMING BROADIE, M. N., Eaves, B. C. 1987; 38 (2): 161-202
  • LINE-SUM-SYMMETRICAL SCALINGS OF SQUARE NONNEGATIVE MATRICES MATHEMATICAL PROGRAMMING STUDY Eaves, B. C., Hoffman, A. J., Rothblum, U. G., Schneider, H. 1985; 25: 124-141
  • FINITE SOLUTION OF PURE TRADE MARKETS WITH COBB-DOUGLAS UTILITIES MATHEMATICAL PROGRAMMING STUDY Eaves, B. C. 1985; 23 (OCT): 226-239
  • A DECOMPOSITION AND SCALING-INEQUALITY FOR LINE-SUM-SYMMETRIC NONNEGATIVE MATRICES SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS Dantzig, G. B., Eaves, B. C., Rothblum, U. G. 1985; 6 (2): 237-241
  • A COURSE IN TRIANGULATIONS FOR SOLVING EQUATIONS WITH DEFORMATIONS LECTURE NOTES IN ECONOMICS AND MATHEMATICAL SYSTEMS Eaves, B. C. 1984; 234: U1-?
  • EQUIVALENCE OF SURFACE-DENSITY AND AVERAGE DIRECTIONAL DENSITY MATHEMATICS OF OPERATIONS RESEARCH Eaves, B. C., Yorke, J. A. 1984; 9 (3): 363-375
  • SUBDIVISIONS FROM PRIMAL AND DUAL CONES AND POLYTOPES LINEAR ALGEBRA AND ITS APPLICATIONS Eaves, B. C. 1984; 62 (NOV): 277-285
  • PERMUTATION CONGRUENT TRANSFORMATIONS OF THE FREUDENTHAL TRIANGULATION WITH MINIMUM SURFACE-DENSITY MATHEMATICAL PROGRAMMING Eaves, B. C. 1984; 29 (1): 77-99
  • OPTIMAL-SCALING OF BALLS AND POLYHEDRA MATHEMATICAL PROGRAMMING Eaves, B. C., Freund, R. M. 1982; 23 (2): 138-147
  • EQUIVALENCE OF LCP AND PLS MATHEMATICS OF OPERATIONS RESEARCH Eaves, B. C., LEMKE, C. E. 1981; 6 (4): 475-484
  • ALGORITHM FOR A PIECEWISE LINEAR-MODEL OF TRADE AND PRODUCTION WITH NEGATIVE PRICES AND BANKRUPTCY MATHEMATICAL PROGRAMMING Dantzig, G. B., Eaves, B. C., Gale, D. 1979; 16 (2): 190-209
  • COMPUTING STATIONARY POINTS MATHEMATICAL PROGRAMMING STUDY Eaves, B. C. 1978; 7 (FEB): 1-14
  • POLYMATRIX GAMES WITH JOINT CONSTRAINTS SIAM JOURNAL ON APPLIED MATHEMATICS Eaves, B. C. 1973; 24 (3): 418-423